# SDR SWAA2024091227450

- Difficulty date: August 18, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX WING CENTER SECTION; INTERCOSTAL BS540 LBL 1 HAS CRACK.<[01] REMOVED AND REPLACED PAX WING CENTER SECTION; INTERCOSTAL BS540 LBL 1 - LBL 25 IAW SRM 51-40-02 AND BOEING DWG 143A5240 REV: - AND BOEING DWG 143A0060 REV: -;[02] REMOVED AND REPLACED PAX WING CENTER SECTION; INTERCOSTAL BS540 LBL 1 - LBL 25; WL208 IAW SRM 51-40-02 AND BOEING DWG 143A5240 REV: - AND BOEING DWG 143A0060 REV: -;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] FAULT COMPLETE;[05] CARD COMPLETE
